# SDR UALA2013053003787

- Difficulty date: May 27, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 51,474 hours, 20,882 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B, FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED NR 2 FDU. INTERMITTENT FAULT.  CHECKED AND CLEANED FAN AND CORE LOOPS. REPOSITIONED MULTIPLE POINTS OF LOOP CONTACTING STRUCTURE.  FOUND CORE LOOP CONNECTOR LOOSE.  AS PRECAUTION, REPLACED CORE LOOP, RE MM26-12-34. ENGINE IDLE RUN OK.
